Free shipping on orders above 200 SAR

Cart Total

Panadol

Panadol Extend 24 Tab
Original 100%

132.20 SAR (vat inclusive)

Highlights:

  • Panadol Extend is a sustained release formulation that can provide long-lasting relief from joint pain such as that associated with osteoarthritis.
  • Panadol Extend can be a convenient choice, containing a higher dose of paracetamol than regular Panadol tablets. Panadol Extend may provide up to 8 hours relief from pain.
  • Panadol Extend is a unique bi-layer tablet incorporating an immediate-release and a sustained release dose of paracetamol.
  • Paracetamol is released in 2 stages, with the first stage being released quickly, for rapid onset of action, and the second stage being released slowly over the day or night, to provide prolonged pain relief.

Product Description:

  • Panadol Extend is a sustained release formulation that can provide long-lasting relief from joint pain such as that associated with osteoarthritis.
  • Panadol Extend can be a convenient choice, containing a higher dose of paracetamol than regular Panadol tablets. Panadol Extend may provide up to 8 hours relief from pain.
  • Panadol Extend is a unique bi-layer tablet incorporating an immediate-release and a sustained release dose of paracetamol.
  • Paracetamol is released in 2 stages, with the first stage being released quickly, for rapid onset of action, and the second stage being released slowly over the day or night, to provide prolonged pain relief.

How To Use:

  • Oral administration only.
    Adults including the elderly and children aged 12 years and over:
  • 2 tablets taken three times a day every 6–8 hours as required, up to a maximum of 6 tablets in any 24-hour period. Maximum daily dose: 4000 mg.
  • Do not exceed the stated dose.
  • Should not be used with other paracetamol-containing products.
  • Can be taken with or without food.
  • Not recommended for children under 12 years of age.

Warning And Cautions:

  • Always read the label. Use only as prescribed.
  • For the relief of pain and fever. Incorrect use could be harmful.
    Should not be taken at the same time as other products containing paracetamol.
  • Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product.
  • If symptoms persist, please consult your doctor or pharmacist.
  • If you have any liver or kidney problems, please consult your doctor before taking Panadol.
  • If you have glutathione depleted states such as sepsis, please consult your doctor before taking Panadol.
  • Keep out of sight and reach of children.
  • Paracetamol overdose may cause liver failure.
  • Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.
  • Prolonged daily use of paracetamol with warfarin and other coumarins used to thin the blood may increase the risk of bleeding; consult your doctor before taking these medicines together.
  • Occasional doses of paracetamol have no significant effect.
  • For full information about the product, refer to the product insert leaflet.

Ingredients:

  • Each tablet contains: 665mg Paracetamol.

Code 06285097001367
Brand Panadol
Category Self Care
Unit PC (1)

Customers Also Viewed

Self Care
Gasec 20 Mg 14C ap

27.50 SAR

Self Care
Gengigel Adult Tube 20 Ml

59.00 SAR

Self Care
Dicoflor Elle Med 7 Vag Cap Box

86.00 SAR

Out of Stock
Self Care
Neurotone 30 Tab

29.00 SAR

Self Care
Jamieson Flushield 20 Soft Gels

98.00 SAR

Self Care
Gaviscon Pepp Liquid Syrup 200 Ml

12.65 SAR

Self Care
Move On Spray 200 Ml

62.00 SAR

Self Care
Panadol Extend 18 Tab

15.75 SAR

Self Care
Advil Cold Sinus 20 Tab

11.75 SAR

Out of Stock
Self Care
Avalon Vaginal Douche

36.00 SAR

Self Care
Rinofed Exp Syrup 100 Ml

7.30 SAR

Self Care
Verine SR 200 Mg Rmbp Tab

43.20 SAR

Self Care
Pantozol 20 Mg 15 Tab

30.70 SAR

Self Care
Songha Night 30 Tab

129.00 SAR

Out of Stock
Self Care
Prospan Syrup 100 Ml

39.50 SAR

Self Care
Lense Me Solution 60 Ml

15.00 SAR

Out of Stock